How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63964
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I am taking clindamycin after having dental surgery on Wednesday.

Customer Question

I am taking clindamycin after having dental surgery on Wednesday. It seems to have affected my blood pressure. I am on BP medication, plus thyroid and acid reflux. Should I quit taking the antibiotic.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
Hello
You should not quit on your own but call the doctor and get something as an alternative to finish, such as doxycicline.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.